# SDR 9624809982

- Difficulty date: November 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982US
- Make and model: Doug DC-9-32
- Aircraft serial: 45790
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A BROKEN CASTING IN THE RIGHT WING AFT MOVEABLE VANE INBOARD END.  REPLACED VANE PER MM 27-51-2 PG 505.
